Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 18, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 5, 2016, 6:48 PM CDT for 4 counties in Wisconsin. It was in force for 42 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2016, 6:48 PM CDT (23:48 UTC)
- Expired
- Jun 5, 2016, 7:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Jefferson County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 15 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 6:48 PM CDT | TSTM WND DMG | 2 Ssw Johnson Creek, WI | ONE LARGE TREE BRANCH ABOUT 18 INCHES IN DIAMETER DOWN ON JEFFERSON ROAD, AND ONE TREE SNAPPED HALF WAY UP THE BASE OF THE TREE ON EAST FRONTAGE ROAD. MANY SMALLER TREE LIMBS DOWN THROUGHOUT THE AREA INCLUDING JOHNSON CREEK. . |
| Jun 5, 6:50 PM CDT | TSTM WND DMG | 3 N Sullivan, WI | NUMEROUS LARGE TREES DOWN. CONFIRMED IN PICTURES VIA SOCIAL MEDIA. TIME ESTIMATED OFF RADAR. |
| Jun 5, 7:02 PM CDT | TSTM WND DMG | 1 Nw North Prairie, WI | DELAYED REPORT. EIGHT TELEPHONE POLES BLOWN OVER ON HWY E AND HWY ZZ. TIME ESTIMATED FROM RADAR. |
| Jun 5, 7:02 PM CDT | TSTM WND DMG | 2 Sse Dousman, WI | LARGE TREE UPROOTED IN OTTAWA TOWN PARK AT INTERSECTION OF HIGHWAY 67 AND COUNTY ROAD D. LARGE BRANCH BROKEN ON SECOND LARGE TREE. TIME ESTIMATED FROM RADAR. |
| Jun 5, 7:02 PM CDT | TSTM WND DMG | 2 Sw Dousman, WI | DELAYED REPORT. LARGE SECTION OF HARDWOOD TREE BROKEN FROM MAIN TRUNK. SMALLER TREES UPROOTED IN NEARBY FIELD. TIME ESTIMATED FROM RADAR. |
| Jun 5, 7:09 PM CDT | TSTM WND DMG | 2 Sse North Prairie, WI | DELAYED REPORT. 6 TO 8 TREES DOWN BLOCKING ROADS. ALONG AND NORTH OF SUGDEN ROAD BOUNDED BY HWY E TO THE WEST AND HWY 83 TO THE EAST. TIME ESTIMATED FROM RADAR. |
| Jun 5, 7:12 PM CDT | TSTM WND DMG | 3 Se Eagle, WI | 24 INCH DIAMETER TREES BLOWN OVER AT OBSERVERS HOME ON EAGLE SPRING LAKE. FOUR CANOEISTS IN 2 CANOES ON THE LAKE GOT CAUGHT IN STRONG WINDS AND CANOES OVERTURNED. CANOEISTS WERE RESCUED BY CITIZENS. EAGLE FIRE DEPT. CAME TO CHECK. |
| Jun 5, 7:12 PM CDT | TSTM WND DMG | 3 Se Eagle, WI | MEASURED 62 MPH WIND GUST. CURRENT SUSTAINED WINDS AROUND 47 MPH. 3 INCH DIAMETER TREE BRANCHES DOWN. |
| Jun 5, 7:16 PM CDT | TSTM WND GST 66 | 2 S Dousman, WI | 66 MPH WIND IN TOWN OF OTTAWA. REPORT RELAYED THROUGH MILWAUKEE SKYWARN. |
| Jun 5, 7:20 PM CDT | TSTM WND GST 56 | 3 Se Eagle, WI | MESONET STATION 2 SE EAGLE /C8077/. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
775
WUUS53 KMKX 052348
SVRMKX
WIC055-105-127-133-060030-
/O.NEW.KMKX.SV.W.0018.160605T2348Z-160606T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT SUN JUN 5 2016
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEFFERSON COUNTY IN SOUTHEASTERN WISCONSIN...
NORTHWESTERN WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...
NORTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHERN WAUKESHA COUNTY IN SOUTHEASTERN WISCONSIN...
* UNTIL 730 PM CDT
* AT 648 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WATERTOWN TO NEAR LAKE MILLS...MOVING SOUTHEAST
AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LAC LA BELLE AROUND 655 PM CDT.
DELAFIELD AND OCONOMOWOC AROUND 700 PM CDT.
DOUSMAN AROUND 705 PM CDT.
WHITEWATER...WALES...NORTH PRAIRIE AND PALMYRA AROUND 710 PM CDT.
MUKWONAGO AROUND 720 PM CDT.
BIG BEND AND POTTER LAKE AROUND 725 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MILLARD...IXONIA...EAGLE...HEBRON...JOHNSTOWN CENTER...RICHMOND...
PIPERSVILLE...TIBBETS...OCONOMOWOC LAKE AND MILFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4309 8897 4318 8882 4318 8860 4293 8813
4261 8883
TIME...MOT...LOC 2348Z 317DEG 41KT 4315 8866 4304 8890
HAIL...<.75IN
WIND...70MPH
$$
WOOD2 follow-up statements
854
WWUS53 KMKX 060000
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
700 PM CDT SUN JUN 5 2016
WIC055-105-127-133-060030-
/O.CON.KMKX.SV.W.0018.000000T0000Z-160606T0030Z/
JEFFERSON WI-WALWORTH WI-ROCK WI-WAUKESHA WI-
700 PM CDT SUN JUN 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN JEFFERSON...NORTHWESTERN WALWORTH...NORTHEASTERN
ROCK AND SOUTHERN WAUKESHA COUNTIES...
AT 659 PM CDT...A SEVERE THUNDERSTORMS WAS LOCATED NEAR
SULLIVAN...MOVING SOUTHEAST AT 45 MPH. THIS STORM HAS A HISTORY OF
PRODUCING WIDESPREAD DAMAGING WINDS. SEEK SHELTER NOW!!
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WAUKESHA...NEW BERLIN...WHITEWATER...FORT ATKINSON...MUKWONAGO...
DELAFIELD...WALES...OCONOMOWOC...DOUSMAN...NORTH PRAIRIE...PALMYRA...BIG
BEND...LAC LA BELLE...POTTER LAKE...LAKE KOSHKONONG...RICHMOND...ROME...LA
GRANGE...EAGLE AND HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE! SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4290 8891 4302 8875 4315 8854 4293 8813
4261 8883
TIME...MOT...LOC 2359Z 317DEG 41KT 4307 8855 4296 8879
HAIL...<.75IN
WIND...70MPH
$$
SPM273
WWUS53 KMKX 060011
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
711 PM CDT SUN JUN 5 2016
WIC055-105-127-133-060030-
/O.CON.KMKX.SV.W.0018.000000T0000Z-160606T0030Z/
JEFFERSON WI-WALWORTH WI-ROCK WI-WAUKESHA WI-
711 PM CDT SUN JUN 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN JEFFERSON...NORTHWESTERN WALWORTH...EAST CENTRAL
ROCK AND SOUTHERN WAUKESHA COUNTIES...
AT 708 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH PRAIRIE TO EAGLE...MOVING SOUTHEAST AT 45 MPH.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. SEEK
SHELTER NOW!!
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WAUKESHA...NEW BERLIN...WHITEWATER...MUKWONAGO...WALES...NORTH PRAIRIE...
PALMYRA...BIG BEND...POTTER LAKE...RICHMOND...LA GRANGE...EAGLE...MILLARD...
TIBBETS...GENESEE...GENESEE DEPOT AND TROY CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4278 8880 4296 8854 4302 8839 4293 8813
4261 8883
TIME...MOT...LOC 0008Z 317DEG 41KT 4300 8847 4289 8871
HAIL...<.75IN
WIND...70MPH
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:43 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 5, 3:43 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 343 PM CDT SUN JUN 5 2016 .SHORT TERM... TONIGHT AND MONDAY...Forecast Confidence Is Medium. 500 mb vorticity maximum over northwestern Wisconsin is expected to slide southeast through central and east central Wisconsin by 06Z Monday. Strong vorticity advection with this feature, along with a wind shift boundary, were supporting an area of showers and thunderstorms across northwest to north central Wisconsin, with more scattered activity southwest of there into southeast Minnesota. These showers and storms should continue to slide southeast across the forecast area into the early evening hours. The northern and northeastern counties will have the highest POPs, closest to the track of the 500 mb vorticity maximum. Area forecast soundings from RAP showing perhaps a few hundred J/kg of mean layer CAPE in the northern portions of the area. Mean layer CAPE is pretty low further to the south. Still, with the rather strong deep layer shear of 35 to 40 knots, and the gusty low level winds, any showers/storms will be capable of producing gusty winds. Small hail may be possible in the northern counties. SPC has north central portions of the area in a marginal risk for severe storms, which implies an isolated severe storm is possible. The gusty winds would be the main hazard. A quiet period is expected later tonight into early Monday morning, before more 500 mb vorticity maxima move through the region later Monday morning and afternoon. Kept chance pops going for this period, highest in the late afternoon. Area forecast soundings suggest a little more mean layer CAPE than this afternoon, with similar deep layer shear values. Thus, gusty winds and perhaps small hail would be possible with any storms. Mild lows in the middle 50s to around 60 are expected tonight. Gusty west winds Monday should bring highs into the middle 70s at least, with upper 70s possible given today's trends. Monday night through Wednesday night...Forecast confidence medium. A few showers may linger early Mon eve in the wake of the cold front. Otherwise, small chances of showers will continue throughout the night as a shortwave trough within nwly flow aloft moves across the area. Forecast soundings do become fairly moist up to 700 mb with this feature. Some of these lgt showers could linger into Tue am. Another strong shortwave trough will then track from Upper MI to lower MI Tue nt with the associated sfc trough/cold front passage Tue nt over S WI. Fcst soundings do indicate some moistening, thus continued small PoPs for Tue aft and night, mainly over the eastern half of S WI. High pressure and mostly clear skies to then prevail Wed and Wed nt. A broad upper ridge will be over the Rocky Mountains at this time with height rises over S WI. Temps will be slightly below normal during this period due to the nwly flow. .LONG TERM...Thursday through Sunday...Forecast confidence medium. A broad upper ridge over the Great Plains will gradually shift ewd to the Upper MS River Valley for the weekend. At the sfc, low pressure will track around the upper ridge, diving sewd across the northern Great Lakes or Ontario for Fri-Sat. This will bring a surge of swly winds and the passage of a warm front Thu nt and Fri with the trailing cold front to then stall in the vicinity of S WI for the weekend. There are chances of tstorms with the warm advection Thu nt into Fri but with only slight chances at times for the weekend. The stalled front will not be very active with a lack of dynamics and capping. Very warm temps and increasing humidity is expected. && .AVIATION/00Z TAFS/... Prevailing VFR conditions are expected tonight and Monday across TAF sites. Gusty west winds are expected into early this evening, with frequent gusts to 30 knots. These winds will weaken somewhat later this evening and overnight, before becoming gusty out of the west once again by late morning Monday. These gusty westerly winds should linger Monday afternoon into early Monday evening. Scattered showers and a few thunderstorms are anticipated into early evening across the area. Gusty winds are possible with any of the showers and storms. Will continue with the vicinity thunder wording in TAFs, as there is some uncertainty with areal coverage and timing. Brief 2 mile visibilities are possible in the showers/storms. Scattered to broken cumulus clouds are expected as well into early evening, before dissipating later this evening. Another decent chance for showers and a few thunderstorms will occur late Monday morning into the afternoon, as another trough of low pressure moves through the region. Again, gusty winds are possible in any showers and storms. && .MARINE... A Small Craft Advisory remains in effect for the nearshore waters of Lake Michigan into early this evening. A tight pressure gradient and good mixing near the shoreline will continue to allow for gusty west winds to continue during this period. Frequent gusts to 30 knots are expected near the shore, with the marine inversion limiting gusts further out toward open water. Scattered showers and a few thunderstorms are anticipated into early this evening, moving southeast over the nearshore waters of Lake Michigan. May see gusty winds with any showers or storms. Another Small Craft Advisory will likely be needed for Monday late morning into the early evening, as the pressure gradient remains tight with good low level mixing once again near the shoreline. This should result in frequent west wind gusts to 25 knots or so. && .MKX Watches/Warnings/Advisories... WI...None. LM...SMALL CRAFT ADVISORY until 8 PM CDT this evening for LMZ643>646. && TONIGHT/Monday AND AVIATION/MARINE...Wood Monday NIGHT THROUGH Sunday...Gehring
Hazardous weather outlook, Jun 5, 3:41 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 PM CDT SUN JUN 5 2016 WIZ046-047-051-052-056>060-062>072-062045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 341 PM CDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY EVENING. THE SHOWERS AND STORMS WILL LIKELY PRODUCE GUSTY WINDS...ESPECIALLY NORTH OF MADISON AND MILWAUKEE. A MARGINAL RISK FOR SEVERE THUNDERSTORMS IS FORECAST NORTH OF MADISON AND MILWAUKEE FOR THE GUSTY WIND POTENTIAL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A WARM FRONT BRINGING MOIST AND UNSTABLE AIR WILL BRING CHANCES OF THUNDERSTORMS FOR THURSDAY NIGHT AND FRIDAY. SLIGHT CHANCES OF THUNDERSTORMS WILL CONTINUE AT TIMES FOR THE WEEKEND AS A COLD FRONT STALLS OVER SOUTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED INTO EARLY NEXT WEEK. LMZ643>646-062045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 PM CDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT INTO EARLY THIS EVENING FOR GUSTY WEST TO NORTHWEST WINDS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY EVENING. THE SHOWERS AND STORMS WILL LIKELY PRODUCE GUSTY WINDS...ESPECIALLY NORTH OF NORTH POINT LIGHTHOUSE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY BREEZY WEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS AGAIN ON MONDAY. A WARM FRONT BRINGING MOIST AND UNSTABLE AIR WILL BRING CHANCES OF THUNDERSTORMS FOR THURSDAY NIGHT AND FRIDAY. SLIGHT CHANCES OF THUNDERSTORMS WILL CONTINUE AT TIMES FOR THE WEEKEND AS A COLD FRONT STALLS OVER SOUTHERN WISCONSIN. WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 5, 5:45 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 545 PM CDT SUN JUN 5 2016 WIZ057-058-052330- COLUMBIA-DODGE- 545 PM CDT SUN JUN 5 2016 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL COLUMBIA AND WESTERN DODGE COUNTIES... AT 544 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CAMBRIA...OR 13 MILES WEST OF BEAVER DAM...MOVING SOUTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... BEAVER DAM AROUND 605 PM CDT. JUNEAU AROUND 620 PM CDT. HUSTISFORD AROUND 630 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOWELL...RICHWOOD... MINNESOTA JUNCTION...REESEVILLE...ASTICO...SOUTH BEAVER DAM...LEIPSIG... CLYMAN...FRIESLAND AND FOX LAKE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4353 8919 4362 8906 4341 8855 4320 8880 TIME...MOT...LOC 2244Z 307DEG 29KT 4353 8908 WOOD
Local storm report, Jun 5, 5:54 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
554 PM CDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL GREEN LAKE 43.84N 88.96W
06/05/2016 M0.25 INCH GREEN LAKE WI TRAINED SPOTTER
MEASURED 45 MPH WIND AT FIRE DEPT. PEA SIZED HAIL.
ROTATING WALL CLOUD OVER GREEN LAKE.
&&
BHAHNLocal storm report, Jun 5, 6:12 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
612 PM CDT SUN JUN 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM NON-TSTM WND GST 4 E OXFORD 43.79N 89.48W
06/05/2016 M48 MPH MARQUETTE WI MESONET
MESONET STATION 4 E OXFORD /PAKW3/.
&&
SPMSpecial weather statement, Jun 5, 6:15 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
615 PM CDT SUN JUN 5 2016
WIZ051-052-060000-
SHEBOYGAN-FOND DU LAC-
615 PM CDT SUN JUN 5 2016
...A STRONG THUNDERSTORM WILL AFFECT SHEBOYGAN AND EASTERN FOND DU
LAC COUNTIES...
AT 615 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF
ST ANNA...OR 11 MILES EAST OF FOND DU LAC...MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
PLYMOUTH AND ELKHART LAKE AROUND 625 PM CDT.
SHEBOYGAN FALLS AROUND 635 PM CDT.
OOSTBURG...KOHLER AND CEDAR GROVE AROUND 640 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HINGHAM...PEEBLES...
BYRON...PIPE...GLENBEULAH...MOUNT CALVARY...BATAVIA...GREENBUSH...HAVEN AND
ST. CLOUD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4357 8779 4354 8780 4364 8849 4394 8833
4394 8817 4389 8816 4389 8773 4381 8773
4376 8770 4374 8771 4370 8771 4368 8770
TIME...MOT...LOC 2315Z 291DEG 49KT 4379 8822
WOODLocal storm report, Jun 5, 6:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 PM CDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST TAYCHEEDAH 43.81N 88.40W
06/05/2016 M49 MPH FOND DU LAC WI CO-OP OBSERVER
WIND GUST TO 49 MPH. NO WIND DAMAGE OBSERVED. SITE IS ST.
PETER IN TOWN OF TAYCHEEDAH.
&&
BHAHNSpecial weather statement, Jun 5, 6:28 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
628 PM CDT SUN JUN 5 2016
WIZ058>060-064-065-060015-
JEFFERSON-OZAUKEE-WAUKESHA-WASHINGTON-DODGE-
628 PM CDT SUN JUN 5 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WASHINGTON...
NORTHEASTERN JEFFERSON...SOUTHEASTERN DODGE AND NORTHERN WAUKESHA
COUNTIES...
AT 628 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HUSTISFORD...OR
9 MILES SOUTHEAST OF JUNEAU...MOVING SOUTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
HARTFORD AROUND 635 PM CDT.
OKAUCHEE LAKE AROUND 645 PM CDT.
DELAFIELD AROUND 650 PM CDT.
HARTLAND AND MERTON AROUND 655 PM CDT.
WAUKESHA...MENOMONEE FALLS...SUSSEX AND LANNON AROUND 700 PM CDT.
NEW BERLIN AND BROOKFIELD AROUND 705 PM CDT.
WAUWATOSA...ELM GROVE AND BUTLER AROUND 710 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WOODLAND...RUBICON...
LEBANON...OCONOMOWOC LAKE...MAPLETON...HUBERTUS...HOLY HILL...NEOSHO...
NORTH LAKE AND RICHFIELD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4294 8807 4311 8854 4326 8876 4342 8865
4323 8806
TIME...MOT...LOC 2328Z 297DEG 38KT 4330 8859
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:15 PM CDT | Special Weather Statement | MKX | Sauk | 45 min |
| Jun 4, 8:46 PM CDT | Special Weather Statement | MKX | Dodge | 44 min |
| Jun 4, 8:53 PM CDT | Marine Dense Fog Advisory | MKX | 10 hr | |
| Jun 5, 9:45 AM CDT | Small Craft Advisory | MKX | 10 hr | |
| Jun 5, 4:51 PM CDT | Special Weather Statement | MKX | Marquette | 24 min |
| Jun 5, 5:01 PM CDT | Special Weather Statement | MKX | Marquette | 44 min |
| Jun 5, 5:12 PM CDT | Special Weather Statement | MKX | Columbia | 48 min |
| Jun 5, 5:31 PM CDT | Special Weather Statement | MKX | Sauk | 44 min |
| Jun 5, 5:41 PM CDT | Special Weather Statement | MKX | Green Lake | 49 min |
| Jun 5, 5:45 PM CDT | Special Weather Statement | MKX | Dodge | 45 min |
| Jun 5, 5:49 PM CDT | Special Marine Warning | MKX | 86 min | |
| Jun 5, 6:15 PM CDT | Special Weather Statement | MKX | Sheboygan | 45 min |
| Jun 5, 6:22 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson | 38 min |
| Jun 5, 6:28 PM CDT | Special Weather Statement | MKX | Waukesha | 47 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.